# SDR UPS05444353

- Difficulty date: April 14, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 1480 B/H NR 16 HOLE FOUND CRACK AT OUTER CHORD SPLICE FITTING RUNNING OUTBOARD APPROX 0.030 INCH LONG (CRACK LENGTH 0.030 INCH).  RIGHT BS 1480 B/H NR 16 HOLE OVERSIZED TO 0.406 INCH & CRACK FREE AS PER EO B747-5310-10732.
